Loading...
Loading...

Go to the content (press return)

Solitons supported by spatially inhomogeneous nonlinear losses

Author
Borovkova, O.; Lobanov, V.; Malomed, B.; Torner, L.; Kartashov, Y.V.; Vysloukh, V.A.
Type of activity
Journal article
Journal
Optics express
Date of publication
2012
Volume
20
Number
3
First page
2657
Last page
2667
DOI
https://doi.org/10.1364/OE.20.002657 Open in new window
Repository
http://hdl.handle.net/2117/15859 Open in new window
URL
http://www.opticsinfobase.org/abstract.cfm?URI=oe-20-3-2657 Open in new window
Abstract
We uncover that, in contrast to the common belief, stable dissipative solitons exist in media with uniform gain in the presence of nonuniform cubic losses, whose local strength grows with coordinate ¿ (in one dimension) faster than |¿|. The spatially-inhomogeneous absorption also supports new types of solitons, that do not exist in uniform dissipative media. In particular, single-well absorption profiles give rise to spontaneous symmetry breaking of fundamental solitons in the presence of unif...
Citation
Borovkova, O. [et al.]. Solitons supported by spatially inhomogeneous nonlinear losses. "Optics express", 2012, vol. 20, núm. 3, p. 2657-2667.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Borovkova, Olga V.  (author)
  • Lobanov, Valery E.  (author)
  • Malomed, Boris A.  (author)
  • Torner Sabata, Lluis  (author)
  • Kartashov, Yaroslav V.  (author)
  • Vysloukh, Victor A.  (author)